# SDR AALA202201033037

- Difficulty date: December 30, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737*
- Aircraft serial: 30599
- Aircraft time: 59,664 hours, 24,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORTED THAT THE EMERGENCY EXIT LIGHTS WERE BLINKING ON AND OFF AT CRUISE. I RECYCLED THE COCKPIT EMERGENCY LIGHT SWITCH TO OFF AND BACK TO ARMED. IT APPEARS TO RESOLVE ITSELF. FOUND LOOSE TERMINAL ON S7 SWITCH, NUMBER 1 TERMINAL. SECURED WIRE PER SWPM 20-30-00. ALL EMERGENCY LIGHTS OPERATIONS CHECK NORMAL PER AMM 33-51-00.
